Mediboon

Penis surgery after 3-day drug induced erection

Bool
6 122
Representational Image

DTMT Network
A man had to undergo surgery on his penis after he took a sexual enhancement medicine used for breeding bulls at Specialist Hospital 270 in Reynosa, Mexico.

The man, who was planning to have sex with a 30-year-old girl, was hospitalized after priapism for three days. Priapism is a long lasting painful erection which can cause permanent damage to the penis if not treated quickly.

As his condition did not improve, the doctors performed surgery on his penis. According to reports, the man, who has not been named, purchased the sexual stimulant in Veracruz. This drug is used by farmers in the region to invigorate bulls for insemination. There have been no further updates on his condition after the surgery.

According to experts, most erections usually subside shortly after climax. Medical emergency is reported when it persists beyond four hours. The doctors in such situations try to bring the erection down, with some resorting to draining the penis of blood with a needle.

When this method does not work, the patient needs surgery to physically shunt the blood out of the penis. It is reported that in case of individuals who need surgery of their penis, there is likelihood that their penis will no longer function for erectile purposes, requiring medication.


0 Comments

  1. Be first to post your comments

Your Comment

Your email address will not be published. Required fields are marked *

5+7

Back to Top